# SDR CA960828002

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Tube
- Part number: 3017394
- Condition: Fractured
- Location: Fuel Control
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE #2 ENGINE BEGAN TO ROLL BACK UNTIL THE ENGINE REACHED MINIMUM FUEL FLOW. THE PILOT SWITCHED TO MANUAL, THE POWER WAS RESTORED AND THE FLIGHT COMPLETED. POST FLIGHT INSPECTION FOUND THE P3 TUBE WAS FRACTURED AT THE END OF THE TUBE.
